Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 17, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Feb 27, 2011, 8:11 AM CST. It took effect at Feb 27, 2011, 12:39 PM CST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2011, 8:11 AM CST (14:11 UTC)
- In effect from
- Feb 27, 2011, 12:39 PM CST
- Expired
- Feb 28, 2011, 1:12 PM CST
- In force
- 25 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
005 WHUS74 KBRO 271411 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 811 AM CST SUN FEB 27 2011 ...STRONG WINDS ON THE LAGUNA MADRE TODAY... .HIGH PRESSURE ACROSS THE GULF OF MEXICO AND LOW PRESSURE MOVING ACROSS THE SOUTHERN PLAINS WILL PRODUCE A TIGHT PRESSURE GRADIENT. A STRONG SOUTH SOUTHEAST WIND WILL DEVELOP AND PERSIST DURING THE DAY ACROSS THE BAY. PERSISTENT WINDS ON THE GULF WILL ALSO BUILD SEAS TO AROUND 7 FEET OFFSHORE LATER TODAY. GMZ170-175-272100- /O.NEW.KBRO.SC.Y.0017.110227T2100Z-110228T0600Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 811 AM CST SUN FEB 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. * WINDS AND WAVES: SOUTH SOUTHEAST WINDS 15 TO 20 KNOTS THIS MORNING BECOMING 20 KNOTS THIS AFTERNOON AND EVENING. WAVE HEIGHTS 4 TO 6 FEET THIS MORNING BECOME 5 TO 8 FEET THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-272100- /O.EXT.KBRO.SI.Y.0016.110227T1411Z-110228T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 811 AM CST SUN FEB 27 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTH WINDS BETWEEN 15 AND 20 KNOTS THIS MORNING WILL INCREASE TO 20 TO 25 KNOTS THIS AFTERNOON. * SEAS: A MODERATE CHOP ON THE BAY THIS MORNING WILL BECOME ROUGH BY MIDDAY AND THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
5 follow-up statements
202 WHUS74 KBRO 271839 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1239 PM CST SUN FEB 27 2011 ...STRONG MARINE WINDS TODAY... .HIGH PRESSURE ACROSS THE GULF OF MEXICO AND LOW PRESSURE MOVING ACROSS THE SOUTHERN PLAINS WILL PRODUCE A TIGHT PRESSURE GRADIENT. A STRONG SOUTH SOUTHEAST WIND WILL DEVELOP AND PERSIST DURING THE DAY ACROSS THE BAY. PERSISTENT WINDS ON THE GULF WILL ALSO BUILD SEAS TO AROUND 7 FEET OFFSHORE. GMZ150-155-272100- /O.EXB.KBRO.SC.Y.0017.110227T1839Z-110228T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 1239 PM CST SUN FEB 27 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. * WINDS AND WAVES: SOUTH SOUTHEAST WINDS 15 TO 25 KNOTS. WAVE HEIGHTS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-272100- /O.CON.KBRO.SI.Y.0016.000000T0000Z-110228T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1239 PM CST SUN FEB 27 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTH WINDS FROM 20 TO 25 KNOTS. * SEAS: CHOPPY TO ROUGH ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ170-175-272100- /O.CON.KBRO.SC.Y.0017.110227T2100Z-110228T0600Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1239 PM CST SUN FEB 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS AND WAVES: SOUTH SOUTHEAST WINDS 20 TO 25 KNOTS THIS AFTERNOON AND EVENING. WAVE HEIGHTS FROM 5 TO 8 FEET THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
895 WHUS74 KBRO 272132 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 332 PM CST SUN FEB 27 2011 ...HAZARDOUS MARINE CONDITIONS TONIGHT AND AGAIN ON MONDAY... .APPROACHING COLD FRONT OVERNIGHT WILL ENHANCE LOW LEVEL WINDS...INCREASING SPEEDS ON THE GULF TO HAZARDOUS LEVELS. SEAS WILL ALSO BUILD TO HAZARDOUS LEVELS OFFSHORE. A LULL IN THE WINDS WILL ARRIVE ON THE LAGUNA MADRE AFTER MIDNIGHT...HOWEVER WINDS WILL SHIFT AND BECOME HAZARDOUS ONCE AGAIN EARLY MONDAY BEHIND A VIGOROUS FRONTAL PASSAGE. GMZ130-132-135-280600- /O.EXT.KBRO.SI.Y.0016.000000T0000Z-110228T0600Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 332 PM CST SUN FEB 27 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: SOUTH WINDS CONTINUING AT 20 TO 25 KNOTS. * SEAS: CHOPPY TO ROUGH ON THE BAY. * WAVES: 2 FEET IN THE CENTER CHANNEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-280600- /O.EXT.KBRO.SC.Y.0017.000000T0000Z-110228T2200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 332 PM CST SUN FEB 27 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST MONDAY. * WINDS: TONIGHT: SOUTH WINDS INCREASING TO 20 TO 25 KNOTS THIS EVENING AND CONTINUING THROUGH THE PRE DAWN HOURS MONDAY. MONDAY: WINDS SHIFTING TO NORTH 25 KNOTS WITH BRIEF GALE FORCE GUSTS BETWEEN 9 AM AND NOON BEFORE DIMINISHING TO 15 TO 20 KNOTS DURING THE AFTERNOON. * WAVES: BUILDING TO 6 TO 8 FEET OVERNIGHT. POSSIBLY REACHING 8 TO 10 FEET FOR A 3 HOUR PERIOD LATE MONDAY MORNING BEFORE SUBSIDING BELOW 7 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && CONTINUE TO MONITOR THE LATEST LOWER TEXAS GULF AND LAGUNA MARINE CONDITIONS AT HTTP://WEATHER.GOV/RGV $$ 52/BSG
234 WHUS74 KBRO 280539 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1139 PM CST SUN FEB 27 2011 ...HAZARDOUS MARINE CONDITIONS TONIGHT AND AGAIN ON MONDAY... .APPROACHING COLD FRONT OVERNIGHT WILL ENHANCE LOW LEVEL WINDS... INCREASING SPEEDS ON THE GULF TO HAZARDOUS LEVELS. SEAS WILL ALSO BUILD TO HAZARDOUS LEVELS OFFSHORE. A LULL IN THE WINDS WILL ARRIVE ON THE LAGUNA MADRE BY AROUND 2 AM...HOWEVER WINDS WILL SHIFT AND BECOME HAZARDOUS ONCE AGAIN EARLY MONDAY BEHIND A VIGOROUS FRONTAL PASSAGE. GMZ130-132-135-280800- /O.EXT.KBRO.SI.Y.0016.000000T0000Z-110228T0800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1139 PM CST SUN FEB 27 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 2 AM CST MONDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 2 AM CST MONDAY. * WINDS: SOUTH WINDS CONTINUING AT 20 TO 25 KNOTS. * SEAS: CHOPPY TO ROUGH ON THE BAY. * WAVES: 2 FEET IN THE CENTER CHANNEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-281345- /O.CON.KBRO.SC.Y.0017.000000T0000Z-110228T2200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1139 PM CST SUN FEB 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST MONDAY. * WINDS: TONIGHT: SOUTH WINDS INCREASING TO 20 TO 25 KNOTS THIS EVENING AND CONTINUING THROUGH THE PRE DAWN HOURS MONDAY. MONDAY: WINDS SHIFTING TO NORTH 25 KNOTS WITH BRIEF GALE FORCE GUSTS POSSIBLE BETWEEN 9 AM AND NOON BEFORE DIMINISHING TO 15 TO 20 KNOTS DURING THE AFTERNOON. * WAVES: BUILDING TO 6 TO 8 FEET OVERNIGHT. POSSIBLY REACHING 8 TO 10 FEET FOR A 3 HOUR PERIOD LATE MONDAY MORNING BEFORE SUBSIDING BELOW 7 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && CONTINUE TO MONITOR THE LATEST LOWER TEXAS GULF AND LAGUNA MARINE CONDITIONS AT HTTP://WEATHER.GOV/RGV $$ HTTP://WWW.WEATHER.GOV/RGV
308 WHUS74 KBRO 280913 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 313 AM CST MON FEB 28 2011 ...HAZARDOUS MARINE CONDITIONS TONIGHT AND AGAIN ON MONDAY... .APPROACHING COLD FRONT EARLY THIS MORNING WILL ENHANCE LOW LEVEL WINDS...INCREASING SPEEDS ON THE GULF TO HAZARDOUS LEVELS. SEAS WILL ALSO BUILD TO HAZARDOUS LEVELS OFFSHORE. WHILE A LULL IN THE LAGUNA IS BEING OBSERVED THIS MORNING...WINDS WILL SHIFT AND BECOME HAZARDOUS ONCE AGAIN EARLY THIS MORNING BEHIND A VIGOROUS FRONTAL PASSAGE. GMZ130-132-135-281800- /O.NEW.KBRO.SI.Y.0017.110228T1400Z-110228T2000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 313 AM CST MON FEB 28 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 8 AM THIS MORNING TO 2 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 2 PM CST THIS AFTERNOON. * WINDS: WINDS WILL SWITCH TO THE NORTH AS A COLD FRONT PASSES THROUGH THE BAY. WIND SPEEDS WILL INCREASE TO BETWEEN 20 AND 25 KNOTS...WHICH WILL LAST THROUGH EARLY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-281800- /O.CON.KBRO.SC.Y.0017.000000T0000Z-110228T2200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 313 AM CST MON FEB 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * WINDS: SOUTH WINDS OF AROUND 20 TO 25 KNOTS EARLY THIS MORNING WILL CONTINUE THROUGH THE PRE DAWN HOURS TODAY. AFTER SUNRISE...WINDS SHIFTING TO NORTH 25 KNOTS WITH BRIEF GALE FORCE GUSTS POSSIBLE BETWEEN 9 AM AND NOON BEFORE DIMINISHING TO 15 TO 20 KNOTS DURING THE AFTERNOON. * WAVES: BUILDING TO 6 TO 8 FEET OVERNIGHT. POSSIBLY REACHING 8 TO 10 FEET FOR A 3 HOUR PERIOD LATE MONDAY MORNING BEFORE SUBSIDING BELOW 7 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && CONTINUE TO MONITOR THE LATEST LOWER TEXAS GULF AND LAGUNA MARINE CONDITIONS AT HTTP://WEATHER.GOV/RGV $$ HTTP://WWW.WEATHER.GOV/RGV
616 WHUS74 KBRO 281912 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 112 PM CST MON FEB 28 2011 ...CONDITIONS IMPROVING RAPIDLY BEHIND FRONT... .WINDS HAVE DECREASED SIGNIFICANTLY BEHIND THE RECENT COLD FRONT...BELOW SMALL CRAFT ADVISORY CONDITIONS. GMZ130-132-135-282015- /O.CAN.KBRO.SI.Y.0017.000000T0000Z-110228T2000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 112 PM CST MON FEB 28 2011 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. WINDS HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA AND AN EXERCISE CAUTION STATEMENT ONLY WILL BE ISSUED. $$ GMZ150-155-170-175-282015- /O.CAN.KBRO.SC.Y.0017.000000T0000Z-110228T2200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 112 PM CST MON FEB 28 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS...BASED ON BUOY OBSERVATIONS...ARE BELOW SMALL CRAFT ADVISORY CONDITIONS AND AN EXERCISE CAUTION STATEMENT ONLY WILL BE ISSUED. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 3:30 AM CST, 4 hours 41 minutes earlier.
Area forecast discussion, Feb 27, 3:30 AM CST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
330 AM CST SUN FEB 27 2011
.SHORT TERM /TODAY THROUGH 6 PM MONDAY/...VERY WARM AND WINDY
CONDITIONS CAN BE EXPECTED TODAY ACROSS DEEP SOUTH TX BEFORE COOLER
TEMPERATURES AND LESS HUMIDITY RETURN ON MONDAY IN THE WAKE OF A
COLD FRONT. SFC LOW PRESSURE MOVING ACROSS THE CENTRAL AND SOUTHERN
PLAINS TODAY INTO TONIGHT WILL HELP TO PUSH A COLD FRONT INTO
NORTHERN AND WESTERN SECTIONS OF TX THRU THE DAY. A VERY WARM AND
HUMID AIRMASS WILL BUILD AHEAD OF THIS SYSTEM ACROSS SOUTH TX.
ANTICIPATE HIGH TEMPERATURES TODAY WILL REACH 10-15 DEGREES ABOVE
NORMAL ACROSS EASTERN COUNTIES TO 20-25 DEGREES ABOVE NORMAL ACROSS
WESTERN COUNTIES. AFTER MORNING CLOUDS...SKIES ARE ANTICIPATED TO
SCATTER OUT WITH MORE SUNSHINE DURING THE AFTERNOON. A TIGHT
PRESSURE GRADIENT BETWEEN LOW PRESSURE NORTH AND HIGH PRESSURE EAST
WILL GENERATE STRONG AND GUSTY WINDS ACROSS THE CWA TODAY. STRONG
ENOUGH WIND TO WARRANT A WIND ADVISORY FOR CAMERON...WILLACY AND
KENEDY COUNTIES. LIGHTER WINDS WILL BE NOTICED FARTHER WEST AS DRIER
AIR BUILDS DURING THE MIDDAY AND AFTERNOON HRS IN LOCALES WEST OF
HIGHWAY 281.
CHANGES BEGIN TO TAKE SHAPE NORTH AND WEST OF THE CWA TONIGHT AS THE
COLD FRONT APPROACHES. THIS FRONT IS FORECAST TO PUSH THROUGH THE
CWA EARLY MONDAY MORNING. THE INCOMING AIRMASS WILL BE MUCH DRIER
AND COOLER. A FEW SHOWERS WILL BE POSSIBLE WITH THE PASSAGE OF THE
FRONT DURING THE MORNING HOURS. THIS ACTIVITY WILL BE MAINLY
CONFINED TO COASTAL LOCALES AND REMAIN FEW AND FAR BETWEEN. BREEZY
CONDITIONS WILL PERSIST THRU THE MRNG HRS BEHIND THE FRONT DRIVING
IN THE DRY AIR AND CLEARING THE SKIES. DIMINISHING WINDS DURING THE
AFTERNOON WITH SUNSHINE WILL WARM TEMPERATURES BACK CLOSE TO 80
DEGREES.
&&
.LONG TERM/6 PM MONDAY THROUGH SUNDAY/...HIGH PRESSURE WILL BUILD
INTO THE AREA MONDAY NIGHT AND TUESDAY CAUSING LIGHT NORTHEAST
WINDS. A RELATIVELY DRY AND STABLE AIRMASS WILL PREVAIL OVER THE
AREA THROUGH THE END OF THE WEEK. TEMPERATURES ON TUESDAY WILL BE
NEAR NORMAL FOR THIS TIME OF YEAR AS A SLIGHTLY COOLER AIRMASS MOVES
INTO THE AREA. HIGH PRESSURE WILL MOVE EAST OVER THE GULF ON
WEDNESDAY CAUSING A LIGHT SOUTHEAST FLOW OF AIR. TEMPERATURES WILL
WARM TO ABOVE NORMAL LEVELS WEDNESDAY THROUGH FRIDAY. A COLD FRONT
WILL MOVE THROUGH DEEP SOUTH TEXAS ON SATURDAY CAUSING AREAS OF
RAIN...GUSTY NORTH WINDS AND COOLER TEMPERATURES IN ITS WAKE.
&&
.MARINE...TODAY THROUGH 6 PM MONDAY...THE 3 AM OBSERVATION FROM
BUOY020 INDICATED WINDS WERE SOUTH SOUTHEAST AROUND 14 KTS GUSTING
TO AROUND 18 KTS AND SEAS WERE AROUND 4 FT WITH A PERIOD OF 7
SECONDS. UNSETTLED MARINE CONDITIONS WILL PERSIST DURING THE SHORT
TERM FORECAST PERIOD. MODERATE TO STRONG ONSHORE FLOW TODAY WILL
PRODUCE SCA CONDITIONS ACROSS THE LAGUNA MADRE. EXERCISE CAUTION
CONDITIONS ARE EXPECTED TO PREVAIL ACROSS THE GULF WATERS AS WINDS
WILL REMAIN SLIGHTLY LESS. ELEVATED SEAS WILL BE POSSIBLE BUT REMAIN
WITHIN SCEC LIMITS. SCA CONDITIONS WILL DEVELOP ACROSS THE GULF
WATERS TONIGHT AS A TIGHT GRADIENT PERSISTS. SEAS WILL BUILD
OVERNIGHT INTO MONDAY. A COLD FRONT WILL MOVE THRU EARLY MONDAY
MORNING. MODERATE TO STRONG NORTHERLY WINDS IN THE WAKE OF THE FRONT
WILL PERSIST DURING THE DAY ALLOWING SCA CONDITIONS TO CONTINUE.
HIGH PRESSURE WILL BUILD IN BY MONDAY EVENING ALLOWING FOR FAVORABLE
CONDITIONS TO DEVELOP.
6 PM MONDAY THROUGH FRIDAY...THE WINDS WILL DECREASE MONDAY NIGHT
TO BELOW SMALL CRAFT CRITERIA AS A HIGH PRESSURE RIDGE BUILDS OVER
THE AREA. LIGHT TO MODERATE NORTHEAST WINDS WILL PREVAIL ACROSS THE
MARINE AREAS TUESDAY NIGHT. WINDS WILL BE LIGHT TO MODERATE FROM
THE SOUTHEAST BY WEDNESDAY WITH LOW TO MODERATE SEAS AND THESE
CONDITIONS SHOULD CONTINUE THROUGH FRIDAY. A RELATIVELY DRY AND
STABLE AIRMASS WILL BE THE RULE THROUGH THE LONG TERM PERIOD.
&&
.AVIATION...THE 3 LOCAL TAF SITES ARE REPORTING PARTLY TO MOSTLY
CLOUDY SKIES WITH MODERATE AND GUSTY SE WINDS. THE WIND WILL BE THE
MAIN CONCERN TODAY AT THE LOCAL TERMINALS. STRONG LOW LEVEL JET
OVERHEAD TODAY WILL LEAD TO STRONG SOUTHERLY WINDS TODAY ACROSS THE
AREA. THE LOCAL TERMINALS WILL SEE SUSTAINED WINDS IN EXCESS OF
20-20 KTS WITH GUSTS BETWEEN 30-35 KTS. LLWS WILL BE POSSIBLE THRU
SUNRISE OR SHORTLY THEREAFTER BEFORE SFC WINDS STRENGTHEN. MVFR CIGS
DURING THE MORNING WILL SCATTER OUT AND GIVE WAY TO VFR CONDITIONS.
THE STRONGEST WINDS WILL DIMINISH BY LATE THIS AFTERNOON AND EARLY
THIS EVENING. MUCH LIGHTER WINDS EXPECTED TONIGHT AS LOW CLOUDS
DEVELOP TONIGHT INTO EARLY MONDAY MORNING AHEAD AN APPROACHING COLD
FRONT WHICH WILL PASS THRU THE AREA BY SUNRISE MONDAY. &&
.FIRE WEATHER...STRONG SOUTHERLY WINDS AND FALLING DEW POINT
TEMPERATURES DURING THE AFTERNOON ACROSS WESTERN SECTIONS OF DEEP
SOUTH TX WILL PRODUCE AN ELEVATED RISK FOR WILDFIRE GROWTH AND
SPREAD. RH VALUES WILL FALL CLOSER TO CRITICAL LEVELS DURING THE
LATE MORNING AND AFTERNOON HRS ACROSS AREAS WEST OF THE HIGHWAY 281
CORRIDOR. THE COMBINATION OF THE WIND AND LOW RH VALUES WILL BE
ENOUGH TO HIGHLIGHT THE THREAT IN A RANGELAND FIRE DISCUSSION.
A COLD FRONT WILL PASS THROUGH THE AREA EARLY MONDAY MORNING PRIOR
TO SUNRISE. BREEZY NORTHERLY WINDS BEHIND THE FRONT WILL DRIVE IN
SOME VERY DRY AIR DURING THE MORNING HOURS. INCREASING AMOUNTS OF
SUNSHINE DURING THE MORNING HRS WILL WARM SFC TEMPERATURES AND WHEN
COMBINED WITH THE FALLING DEW POINT TEMPERATURES...RH VALUES WILL
CRASH TO CRITICAL VALUES. THESE CONDITIONS WILL CREATE A HIGH RISK
FOR WILDFIRE GROWTH AND SPREAD THAT IS EXPECTED TO PERSIST AT LEAST
THROUGH THE MIDDAY AND AFTERNOON HOURS. A DIMINISHING WIND DURING
THE AFTERNOON MONDAY WILL HELP TO GRADUALLY LOWER THE THREAT FOR
FIRE GROWTH AND SPREAD. WILL ISSUE A FIRE WEATHER WATCH FOR ALL OF
DEEP SOUTH TX WITH THE EXCEPTION OF COASTAL LOCATIONS FOR MONDAY TO
HIGHLIGHT THIS THREAT.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 84 67 77 57 / 10 20 20 0
BROWNSVILLE 86 67 79 53 / 10 20 20 0
HARLINGEN 87 66 80 52 / 10 20 10 0
MCALLEN 92 63 82 50 / 10 10 10 0
RIO GRANDE CITY 96 61 82 51 / 10 10 10 0
SOUTH PADRE ISLAND 76 67 72 60 / 10 20 20 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR TXZ248>255.
WIND ADVISORY FROM 10 AM THIS MORNING TO 4 PM CST THIS AFTERNOON
FOR TXZ251-254>257.
GM...SMALL CRAFT ADVISORY FOR WINDS FROM 9 AM THIS MORNING TO 6 PM
CST THIS EVENING FOR GMZ130-132-135.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
65/57Hazardous weather outlook, Feb 27, 5:23 AM CST, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 523 AM CST SUN FEB 27 2011 TXZ248>257-281200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 523 AM CST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS IN EFFECT FOR CAMERON...WILLACY AND KENEDY COUNTIES BETWEEN 10 AM AND 4 PM CDT. SUSTAINED SOUTHERLY WINDS UP TO 30 MPH WITH GUSTS IN EXCESS OF 40 MPH WILL BE POSSIBLE. THERE IS A HIGH RISK FOR RIP CURRENTS AT THE LOCAL BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A HIGH RISK FOR RIP CURRENTS WILL BE POSSIBLE ON MONDAY AT THE LOCAL BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-281200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 523 AM CST SUN FEB 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LAGUNA MADRE BETWEEN 9 AM AND 6 PM CDT. SOUTHERLY WINDS IN EXCESS OF 20 KNOTS WITH HIGHER GUSTS WILL BE POSSIBLE. SMALL CRAFT ADVISORY CONDITIONS WILL DEVELOP ACROSS THE GULF OF MEXICO WATERS TONIGHT AS SOUTHERLY WINDS INCREASE AND SEAS BUILD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE FOR ALL OR PORTIONS OF THE MARINE AREAS ON MONDAY IN THE WAKE OF A COLD FRONT DUE TO THE STRONG WINDS AND ELEVATED SEAS. THE PASSAGE OF ANOTHER COLD FRONT ON SATURDAY WILL PRODUCE STRONG WINDS AND ELEVATED SEAS FOR ALL OR PORTIONS OF THE LOWER TEXAS COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 9:00 PM CST | Wind Advisory | BRO | Cameron, Kenedy, Willacy | 21 hr |
| Feb 27, 3:27 AM CST | Small Craft Advisory for Winds | BRO | 23 hr | |
| Feb 27, 5:08 AM CST | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 11 hr |
| Feb 27, 3:55 PM CST | Red Flag Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 24 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.